MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-4013
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this patient's left knee was revised approximately 10 years 2 months post initial operation.The patient had a total knee arthroplasty (tka) that had progressive pain and swelling in his knee.Radiographs showed asymmetric polyethylene wear worn down to metal.Arthrotomy incision was made through existing incision and 100ml of joint fluid came pouring out of the joint.There was synovitis with (>2cm) plastic fragments floating around in the knee.Poly was removed which showed extensive wear.Synovectomy was performed; knee was irrigated a new poly was placed and the knee was closed in routine fashion.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The reason for the revision reported is most likely due to prosthesis wear over the course of 10 years of implantation, which ultimately led to fracture of the posterior medial aspect of the tibial insert.The prosthesis wear may have been caused by high contact stresses on the posterior end of the insert, potential inclusion of the insert in the packaging recall, patient-related factors, or any combination of these possibilities.D1: corrected d4: corrected g4: corrected h6: corrected medical device and investigation clinical codes.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22192768
Report Number1038671-2025-02275
Device Sequence Number13089090
Product Code JWH
UDI-Device Identifier10885862174536
UDI-Public10885862174536
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-49-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexMale
Patient Weight57 KG